# SDR RRXA000731

- Difficulty date: February 14, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 56488931
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO THE LT WING TRAILING EDGE UPPER PANEL I/B OF I/B AILERON, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW WING T/E PANEL IAW DC-8 SRM 51-3-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
